# SDR IPXA2025041148311

- Difficulty date: March 30, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N8140
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM, SEC 44, AFT STA 900, FITTING BEHIND 139AL PANEL HAS EVIDEN OF CORROSION AROUND NUTPLATE HOLE. DOT 23-023.REMOVED CORROSION ON THE CHANNEL OF KEEL BEAM, AFT STA 900, FITTING BEHIND 139AL PANEL, AROUND NUTPLATE HOLE IAW B757 SRM 51-10-02.REMOVED CHANNEL OF KEEL BEAM, AFT STA 900, FITTING BEHIND 139AL PANEL IAW B757 SRM 51-40-02-0G-0.LOCATED AND DRILLED NEW CHANNEL ATKEEL BEAM SECC 44 AFT STA 900, IAW B757-200PF SRM 51-40-05-0G-0.TREATED AND PRIMED NEW CHANNEL IAW B757-200 SRM 51-20-01.INSTALLED NEW PART AT KEEL BEAM, SECC 44 AFT STA 900 IAW B757-200 SRM 51-40-02-0G
